# SDR 96ZZZX195

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N53870
- Make and model: Bbavia 8KCAB
- Aircraft serial: 22576
- Engine: Lyc AEIO320E1B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo Injector
- Part number: R5A5AD1
- Condition: Seal Failed
- Location: Diaphragm
- Part time: 1,600 hours
- Stage of operation: CR
- Nature of condition: E, R, Y
- Precautionary procedure: A

## Discrepancy

WHILE IN LEVEL FLIGHT AT AN ALTITUDE OF 4,500 FEET MSL, ENGINE DEVELOPED A ROUGH RUNNING CONDITION AND THEN QUIT.  UPON INSPECTION OF SERVO INJECTOR, FOUND A SEAL IN THE DIAPHRAGM HOUSING HAD BECOME DEFECTIVE.
